MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT; LAPAROSCOPIC FORCEPS

KARL STORZ SE & CO. KG CLICKLINE FORCEPS INSERT; LAPAROSCOPIC FORCEPS
Model Number 33310ON
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/13/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned to the factory for evaluation.
 
Event or Problem Description
As per a copy of a mir we received from the factory in (b)(6): the instrument has been used to mobilize the uterine graft.At the end of the operation, a millimeter piece of the distal branch of the forceps is missing, confirmed with control x-ray.The patient was informed.
 
Additional Manufacturer Narrative
Data in section h6 have been corrected to match the evaluation findings.

Brand Name
CLICKLINE FORCEPS INSERT
Common Device Name
LAPAROSCOPIC FORCEPS
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM 
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen,
GM  
Manufacturer Contact
susie chen
2151 e. grand avenue
el segundo, CA 90245-5017
4242188201
MDR Report Key11151514
Report Number9610617-2021-00002
Device Sequence Number3920297
Product Code GCJ
UDI-Device Identifier04048551134580
UDI-Public4048551134580
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K935071
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number33310ON
Device Catalogue Number33310ON
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/21/2020
Supplement Date Received by Manufacturer12/21/2020
08/15/2022
Initial Report FDA Received Date01/11/2021
Supplement Report FDA Received Date01/13/2021
08/15/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age33 YR
Patient SexFemale